# SDR P5CA9600846

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Part number: 65B819922
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WOBBLE RETAINER FOR OUTBOARD FLAP TORQUE TUBE IN RIGHT BODY GEAR WHEEL WELL.  REPLACED PER BOEING MAINTENANCE MANUAL 27-51-20.
